Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
12/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A surgeon reported that following the use of vsp system cutting guides, the holes on the patient's mandible did not properly align to the custom plate.As a result, the surgeon drilled additional holes to allow for proper placement.Minimal surgical delay was reported, and the surgery was completed successfully.